Show simple item record

dc.contributor.authorGuliyev, Vagif ( )
dc.contributor.authorAhmadli, Aysel ( )
dc.contributor.authorOmarova, Mehriban ( )
dc.contributor.authorSoftova, Lubomira G. ( )
dc.date.accessioned2022-02-02T21:51:34Z
dc.date.available2022-02-02T21:51:34Z
dc.date.issued2018-05-10
dc.identifier.citationGuliyev, V. S., Ahmadli, A. A., Omarova, M. N., & Softova, L. (2018). Global regularity in Orlicz-Morrey spaces of solutions to nondivergence elliptic equations with VMO coefficients. Electronic Journal of Differential Equations, 2018(110), pp. 1-24.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15277
dc.description.abstractWe show continuity in generalized Orlicz-Morrey spaces MΦ,φ(ℝn) of sublinear integral operators generated by Calderón-Zygmund operator and their commutators with BMO functions. The obtained estimates are used to study global regularity of the solution of the Dirichlet problem for linear uniformly elliptic operator L = ∑ni,j=1 aij(x)Dij with discontinuous coefficients. We show that Lu ∈ MΦ,φ implies the second-order derivatives belong to MΦ,φ.
dc.formatText
dc.format.extent24 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectGeneralized Orlicz-Morrey spacesen_US
dc.subjectCalderon-Zygmund integralsen_US
dc.subjectCommutatorsen_US
dc.subjectVMOen_US
dc.subjectElliptic equationsen_US
dc.subjectDirichlet problemen_US
dc.titleGlobal regularity in Orlicz-Morrey spaces of solutions to nondivergence elliptic equations with VMO coefficientsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record